Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 17, NWS Atlanta, GA

January 4, 2015Cobb County, Paulding County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 4, 2015, 8:46 PM EST for Cobb County, Paulding County, Georgia. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Jan 4, 2015, 8:46 PM EST (01:46 UTC)
Expired
Jan 11, 2015, 8:46 PM EST
In force
7 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Cobb County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 53 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sweetwater Creek at Brownsville Road near Powder Springs (PDSG1). The gauge peaked at 13.11 ft at Jan 5, 2015, 2:00 AM EST.

actionminormoderate510152001/0501/0601/0701/0801/0901/1001/1101/1201/13
Action stage
10 ft
Minor stage
13 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336840, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WGUS42 KFFC 050146
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EST SUN JAN 4 2015

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  SWEETWATER CREEK NEAR POWDER SPRINGS AFFECTING COBB AND PAULDING 
  COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC067-223-051546-
/O.NEW.KFFC.FL.W.0017.150105T0146Z-000000T0000Z/
/PDSG1.1.ER.150105T0041Z.150105T0045Z.000000T0000Z.NO/
846 PM EST SUN JAN 4 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE SWEETWATER CREEK NEAR POWDER SPRINGS.
* FROM LATE THIS EVENING UNTIL FURTHER NOTICE.
* AT 845PM SUNDAY THE STAGE WAS 12.7 FEET...AND RISING.
* FLOOD STAGE IS 13 FEET.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL OCCUR IN
  THE WOODLANDS...FIELDS AND PASTURES OF THE NATURAL FLOOD PLAIN 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE AT BROWNSVILLE ROAD.
  

&&

LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470 3379 8469


$$
2 follow-up statements
642 
WGUS82 KFFC 050717
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 AM EST MON JAN 5 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES 

  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY

  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY 

  ETOWAH RIVER NEAR CANTON AFFECTING CHEROKEE COUNTY 

  TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  SWEETWATER CREEK NEAR POWDER SPRINGS AFFECTING COBB AND PAULDING 
  COUNTIES 
  
  COAHULLA CREEK AT KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY


GAC313-051303-
/O.NEW.KFFC.FL.W.0020.150105T0717Z-150105T1303Z/
/CHCG1.1.ER.000000T0000Z.150105T0700Z.150105T0703Z.UU/
217 AM EST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE.
* AT 2 AM MONDAY THE STAGE WAS 16.2 FEET...AND STEADY.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING WILL CONTINUE.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC115-052117-
/O.CON.KFFC.FL.W.0019.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.150105T0545Z.150105T0645Z.000000T0000Z.NO/
217 AM EST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE.
* AT 1 AM MONDAY THE STAGE WAS 24.0 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 24 FEET.
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK. 

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC057-052117-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.150104T1344Z.150105T0215Z.000000T0000Z.UU/
217 AM EST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE ETOWAH RIVER NEAR EAST CANTON.
* UNTIL FURTHER NOTICE.
* AT 2 AM MONDAY THE STAGE WAS 21.4 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17 FEET.
* AT 22 FEET...MINOR FLOODING EXPANDS MUCH FURTHER INTO THE 
  WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON NEAR 
  THE INTERSTATE 575 BRIDGE. A GRASSY LOT BEHIND A PUMP STATION OFF 
  OF RIVERSTONE PARKWAY AND AREAS BEHIND THE BUSINESSES ON OLD BALL 
  GROUND HIGHWAY AND KEITH DRIVE ARE FLOODED WITH UP TO 3 FEET OF 
  WATER. AN INGROUND ELECTRICAL BOX NEAR THE PUMP STATION AND TRUCK 
  TRAILERS AT THE END OF KEITH DRIVE WILL BEGIN TO FLOOD. FLOOD 
  WATERS WILL SURROUND THE WOODEN STRUCTURE SUPPORTING THE USGS GAGE 
  HOUSE.

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$

GAC057-051909-
/O.CON.KFFC.FL.W.0014.000000T0000Z-150105T1909Z/
/CNNG1.1.ER.150104T1809Z.150105T0245Z.150105T1309Z.NO/
217 AM EST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE ETOWAH RIVER NEAR CANTON.
* UNTIL THIS AFTERNOON.
* AT 2 AM MONDAY THE STAGE WAS 17.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* AT 17 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND FIELDS
  ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BY THE 
  WALASKA STREET BRIDGE. PORTIONS OF RECREATIONAL AREAS SUCH AS 
  BOLING PARK BEHIND THE CHEROKEE COUNTY HIGH SCHOOL...THE CHEROKEE 
  COUNTY FAIRGROUNDS AND THE ETOWAH RIVER GREENWAY AT HERITAGE PARK 
  WILL BE FLOODED WITH UP TO ONE FOOT OF WATER. THE PARKING LOT AT 
  BOLING PARK WILL BEGIN TO FLOOD. 

&&

LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459


$$

GAC143-052116-
/O.CON.KFFC.FL.W.0008.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.150104T1500Z.150104T2330Z.000000T0000Z.NR/
217 AM EST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE TALLAPOOSA RIVER NEAR TALLAPOOSA.
* UNTIL FURTHER NOTICE.
* AT 1 AM MONDAY THE STAGE WAS 17.7 FEET...AND FALLING.
* MINOR FLOODINGM WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* AT 18 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND FIELDS
  ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U.S. 
  HIGHWAY 78. THE FLOOD WATERS WILL BE UP TO TWO FEET DEEP IN SOME 
  LOCATIONS.  

&&

LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
      3377 8536 3381 8531             

$$

GAC117-121-052116-
/O.CON.KFFC.FL.W.0004.000000T0000Z-150106T2248Z/
/APHG1.1.ER.150104T1028Z.150105T0700Z.150106T1648Z.NO/
217 AM EST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY AFTERNOON.
* AT 2 AM MONDAY THE STAGE WAS 10.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW 
  LATE MORNING.
* AT 10 FEET...MINOR FLOODING CONTINUES UPSTREAM AND DOWNSTREAM 
  FROM THE GAGE ON KIMBALL BRIDGE ROAD. THE FLOOD WATERS EXPAND 
  FURTHER INTO THE WOODLANDS ALONG THE CREEK...AND BEGINS TO AFFECT 
  SOME RESIDENTIAL YARDS BETWEEN CUMMING IN FORSYTH COUNTY THROUGH 
  ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. THE BIG CREEK 
  GREENWAY IS CLOSED AND COMPLETELY FLOODED WITH UP TO 4 FEET OF 
  WATER IN SOME AREAS. 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC045-077-149-052116-
/O.EXT.KFFC.FL.W.0016.000000T0000Z-150106T0215Z/
/WHTG1.1.ER.150105T0823Z.150105T1200Z.150105T2015Z.NO/
217 AM EST MON JAN 5 2015

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG.
* FROM EARLY THIS MORNING UNTIL THIS EVENING.
* AT 2 AM MONDAY THE STAGE WAS 14.8 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 15.6 FEET BY THIS MORNING.THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 16 FEET...MINOR FLOODING EXPANDS. BOAT RAMP PARKING LOT 
  FLOODS. 

&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493             

$$

GAC067-223-052116-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/PDSG1.1.ER.150105T0041Z.150105T0645Z.000000T0000Z.NO/
217 AM EST MON JAN 5 2015

THE FLOOD WARNING CONTINUES FOR
  THE SWEETWATER CREEK NEAR POWDER SPRINGS.
* UNTIL FURTHER NOTICE.
* AT 1 AM MONDAY THE STAGE WAS 13.2 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 13 FEET.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL OCCUR IN
  THE WOODLANDS...FIELDS AND PASTURES OF THE NATURAL FLOOD PLAIN 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE AT BROWNSVILLE ROAD.

&&

LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470 3379 8469


$$

GAC067-097-052100-
/O.EXT.KFFC.FL.W.0018.150105T0713Z-150105T2100Z/
/AUSG1.1.ER.150105T0713Z.150105T1200Z.150105T1500Z.NO/
217 AM EST MON JAN 5 2015

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL.
* UNTIL THIS AFTERNOON.
* AT 1 AM MONDAY THE STAGE WAS 10 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 10 FEET.
* FORECAST TO RISE TO NEAR 10.3 FEET BY THIS MORNING.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS IN THE
  WOODLANDS AND FIELDS UPSTREAM AND DOWNSTREAM FROM THE GAGE NEAR THE
  INTERSTATE 20 BRIDGE. PORTIONS OF A PAINTBALL PLAYING FIELD JUST 
  DOWNSTREAM OF THE BRIDGE BEGIN TO FLOOD. ATHLETIC FIELDS IN THE 
  WOODROW WILSON PARK ON MOUNT VERNON ROAD BEGIN TO FLOOD DUE TO 
  WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOODS YARDS OF 
  FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD. 

&&

LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
      3370 8463 3376 8466             

$$
687 
WGUS82 KFFC 051110
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 AM EST MON JAN 5 2015

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  SWEETWATER CREEK NEAR POWDER SPRINGS AFFECTING COBB AND PAULDING 
  COUNTIES

 
GAC067-223-051140-
/O.CAN.KFFC.FL.W.0017.000000T0000Z-150105T1110Z/
/PDSG1.1.ER.150105T0041Z.150105T0645Z.150105T1030Z.NO/
610 AM EST MON JAN 5 2015

THE FLOOD WARNING IS CANCELLED FOR
  THE SWEETWATER CREEK NEAR POWDER SPRINGS.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 5 AM MONDAY THE STAGE WAS 13 FEET...AND FALLING.
* FLOOD STAGE IS 13 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.

&&

LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470 3379 8469


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 6:36 PM EST, 2 hours 10 minutes earlier.

Area forecast discussion, Jan 4, 6:36 PM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EST SUN JAN 4 2015

.PREV DISCUSSION... /ISSUED 524 PM EST SUN JAN 4 2015/

UPDATE...
AREAS OF DRIZZLE OVER SOUTHEAST TN/NORTHEAST AL WILL MOVE INTO
NORTHWEST GA SO WILL ADD AREAS OF DRIZZLE FOR THE NEXT FEW HOURS
OVER NORTHWEST GA.

PREV DISCUSSION... /ISSUED 118 PM EST SUN JAN 4 2015/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
COLD FRONT IS CURRENTLY SITUATED ACROSS WESTERN GEORGIA AND WILL
CONTINUE TO MARCH EASTWARD FOR THE REMAINDER OF THE AFTERNOON AND
INTO THE EVENING. QLCS LINE AHEAD OF THE FRONT SHOULD EXIT THE
CWFA BY 3PM...ENDING THE WIDESPREAD PRECIPITATION.

BRIEF CLEARING IS EXPECTED BEHIND THE FRONTAL BOUNDARY THIS
EVENING. HOWEVER...VIS IMAGERY SHOWING A GOOD FIELD OF COLD AIR
STRATOCU ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. EXPECT SOME
OF THIS TO IMPACT NORTHERN GA OVERNIGHT. SKIES SHOULD CLEAR FOR
MONDAY AND MONDAY NIGHT AS HIGH PRESSURE BUILDS ACROSS THE STATE.

LONG TERM /TUESDAY THROUGH SUNDAY/...
NO MAJOR CHANGES NEEDED TO THE LONG TERM PORTION OF THE FORECAST.

STRONG HIGH PRESSURE IS STILL EXPECTED TO BUILD ACROSS THE REGION
BEHIND A DRY COLD FRONT ON TUESDAY. A MUCH COLDER AND DRIER
AIRMASS WILL SETTLE ACROSS THE SOUTHEAST THROUGH THURSDAY. MODELS
HAVE TRENDED SLIGHTLY COLDER WITH HIGH TEMPS ON THURSDAY WITH
VALUES NOT GETTING OUT OF THE 30S. IN ADDITION...BREEZY/WINDY
CONDITIONS LIKELY WITH WIND CHILLS NEARING CRITICAL THRESHOLDS
WEDNESDAY/NIGHT EARLY THURSDAY AND A WIND ADVISORY POSSIBLE.

PREVIOUS EXTENDED FORECAST DISCUSSION BELOW......

EXTENDED STARTS DRY WITH HIGH PRESSURE SLIDING ACROSS THE OHIO
VALLEY WITH LONGWAVE TROUGHINESS IN PLACE OVER THE EASTERN TWO-
THIRDS OF THE COUNTRY. ANOTHER SHORTWAVE SLIDES DOWN THE BACK EDGE
OF THE TROUGH MONDAY NIGHT INTO TUESDAY...BRINGING A STRONG BUT DRY
COLD FRONT WITH IT AND USHERING IN A COLD ARCTIC AIRMASS JUST PAST
MIDWEEK. DEEP LAYER CAA BUILDS IN BEHIND THE FRONT TUESDAY EVENING
AND WE WILL START FEELING THE EFFECTS ON WEDNESDAY WITH DRASTICALLY
COOLER TEMPERATURES THAT WILL STRUGGLE TO REACH 40 ACROSS NORTH
GEORGIA. EXPECT AN EXTREMELY COLD NIGHT WEDNESDAY NIGHT/THURSDAY
MORNING WITH LOWS IN THE TEENS NORTH /SINGLE DIGITS MOUNTAINS AND
LOWER 20S SOUTH/...AND HIGHS THURSDAY REALLY SUPER COLD AND MAYBE
NOT EVEN GETTING TO FREEZING FROM THE METRO AREA NORTH...AND
REMAINING BELOW 40 JUST ABOUT EVERYWHERE. ADD TO THIS SOME BLUSTERY
WINDS BEHIND THE FRONT WITH STRONG NORTHWEST FLOW ALOFT AND IT IS
VERY LIKELY THAT WE WILL NEED A WIND CHILL ADVISORY THURSDAY
MORNING...AND CANNOT RULE OUT THE POSSIBILITY OF A WARNING FOR
EXTREME NORTHERN COUNTIES. WILL SEE SOME INCREASE IN TEMPS FRIDAY
INTO THE WEEKEND BUT STILL BELOW SEASONAL NORMALS.

NEXT RAIN POTENTIAL COMES AT THE END OF THE EXTENDED WHEN OF COURSE
CONFIDENCE IS LOWER DUE TO MODEL DIFFERENCES...BUT IN GENERAL BOTH
THE GFS AND ECMWF HAVE A SHORTWAVE PUSHING ACROSS THE SOUTHERN
PLAINS WITH PRECIP PUSHING INTO THE SOUTHEAST LATE IN THE WEEKEND.
POPS WERE KEPT AT SLIGHT CHANCES FOR NOW DUE TO UNCERTAINTY. WILL
HAVE TO REFINE THIS OVER THE COMING DAYS TO FIGURE OUT TIMING OF
INCOMING PRECIP VS OVERNIGHT LOW TEMPERATURES.

TDP

&&

.AVIATION...
00Z UPDATE...
AREA OF STRATO CU OVER NORTHWEST GA WILL MOVE INTO THE ATL AREA
EARLY THIS EVENING AND HOLD ACROSS THE AREA THROUGH 09Z...THEN
LIFT NORTH LEAVING VFR SKIES. VFR CONDITIONS EXPECTED OVER THE
REST OF THE REGION THROUGH THE FORECAST. WINDS WILL BE NORTHWEST
AND GUSTY OVER MOST AREAS THROUGH TONIGHT AND MONDAY. WINDS WILL
DIMINISH LATE MONDAY AFTERNOON.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON CIGS TONIGHT.
HIGH ON REMAINING ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          35  49  32  56 /   0   0   0   5
ATLANTA         33  45  31  54 /   5   0   0   0
BLAIRSVILLE     28  43  27  50 /   5   5   0   5
CARTERSVILLE    31  44  29  52 /  10   0   0   5
COLUMBUS        37  51  33  59 /   5   0   0   0
GAINESVILLE     32  47  31  52 /   5   0   0   5
MACON           38  53  32  60 /   5   0   0   0
ROME            30  43  28  52 /  20   0   0   5
PEACHTREE CITY  33  48  29  56 /   5   0   0   0
VIDALIA         44  56  38  63 /  20   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....BAKER
AVIATION...17
Hazardous weather outlook, Jan 4, 2:14 PM EST, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EST SUN JAN 4 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
214 PM EST SUN JAN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

BY MIDWEEK...A VERY COLD ARCTIC AIRMASS WILL PUSH INTO THE
SOUTHEAST. BY THURSDAY MORNING...THE COMBINATION OF VERY COLD
TEMPERATURES AND WINDS MAY LEAD TO DANGEROUSLY COLD WIND CHILLS
WITH AN ADVISORY POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT DELAYED REPORTS OF SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 8:06 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard24 hr
Jan 4, 9:00 PM ESTRiver Flood WarningFFCCobb, Douglas36 hr
Jan 5, 1:04 AM ESTRiver Flood WarningFFCFloyd7 days
Jan 5, 2:17 AM ESTRiver Flood WarningFFCWhitfield23 hr
Jan 5, 9:36 AM ESTRiver Flood WarningFFCFloyd7 days

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.